# SDR 98ZZZX1846

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Hinge
- Part number: 350A33215300
- Condition: Defective
- Location: T/R Laminated
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAMINATED HINGE DEFECTIVE, RECALLED PER SL 1337-65-97, BATCH 95L.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
